Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Dyson, Janet; Villella-Bressan, Rosanna
On the propagation of solutions of a Delay equation. Rendiconti del Seminario Matematico della Università di Padova, 80 (1988), p. 55-63
Texte intégral djvu | pdf | Analyses MR 988112 | Zbl 0671.34066

URL stable: http://www.numdam.org/item?id=RSMUP_1988__80__55_0

Bibliographie

[1] O. Dieckmann, Perturbed dual semigroups and delay equations, Centrum voor wiskunde en informatica, Amsterdam, Report AM-R8604, 1986.
[2] J. Dyson - R. Villella-Bressan, Semigroups of translations associated with functional and functional differential equations, Proc. Royal Society of Edinburgh, 82-A (1979), pp. 171-188.  MR 532900 |  Zbl 0419.47032
[3] W.E. Fitzgibbon, Semilinear functional differential equations in Banach spaces, J. Differential Equations, 29 (1978), pp. 1-14.  MR 492663 |  Zbl 0392.34041
[4] R. Grimmer - M. Zeman, Wave propagation for linear integrodifferential equations in Banach spaces, J. Differential equation, 54 (1984), pp. 274-282.  MR 757296 |  Zbl 0544.45010
[5] J. Hale, Theory of functional differential equations, Springer-Verlag, Berlin, 1977.  MR 508721 |  Zbl 0352.34001
[6] F. Kappel - W. Shappacher, Nonlinear functional differential equations and abstract integral equations, Proc. Roy. Soc. Edinburgh, 84-A (1979), pp. 71-91.  MR 549872 |  Zbl 0455.34057
[7] M. Reed, Abstract nonlinear wave equations, Lecture Notes in Mathematics, Springer-Verlag, Berlin, 1976.  MR 605679 |  Zbl 0317.35002
[8] C.C. Travis - G.F. Webb, Existence and stability for partial functional differential equations, Trans. Amer. Math. Soc., 200 (1974), pp. 395-418.  MR 382808 |  Zbl 0299.35085
[9] G.F. Webb, Asymptotic stability for abstract nonlinear functional differential equations, Proc. Amer. Math. Soc., 54 (1976), pp. 225-230.  MR 402237 |  Zbl 0324.34079
Copyright Cellule MathDoc 2014 | Crédit | Plan du site